MAUDE Adverse Event Report: NUVASIVE, INC. PRECICE INTRAMEDULLARY LIMB LENGTHENING SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE, INC. PRECICE INTRAMEDULLARY LIMB LENGTHENING SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number P10.7-80B305
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been received for evaluation.The root cause cannot be determined at this time.If any additional information becomes available, a supplemental report will be submitted.
 
Event or Problem Description
Implanted precise nail broken, revision procedure completed to remove and replace.
 
Event or Problem Description
It was reported that there was an implanted precice nail broken, revision procedure completed to remove and replace.
 
Additional Manufacturer Narrative
The nail was received at globus medical and underwent a visual inspection where no visible defects were found.The nail was received at a length of 350.19mm, showing the nail was able to distract prior to being returned to globus.X-rays of the nail were taken with no discrepancies found with any of the internal components.The dhr for the lot was reviewed and no discrepancies were found.All 17 nails in the lot passed functional acceptance testing and quality inspection.Production x-rays were reviewed for the released nails with no discrepancies or abnormalities noted.The complaint alleged that the nail was unable to distract at a 1mm:1mm ratio with the erc, but the contralateral nail in the left femur was distracting at a 1mm:1mm ratio with the erc.An in-house erc1 was programmed to distract the nail 2mm.After the distraction session, the nail measured 352.11mm for a distraction length of 1.92mm.This is within an erc's distraction accuracy specification of ±10% + ±0.30mm, which for a 2mm distraction would be 2mm ±0.5mm.The nail was able to fully distract and retract with the use of the stroke test fixture, and it was also able to generate the required minimum 180lbs of force needed for production release testing.The nail was cut open with the use of a lathe for a final visual check on the internal components, but no discrepancies or abnormalities were found.These tests suggest that the nail is functioning according to its specifications and the complaint is unable to be confirmed.The associated risk document was reviewed, and the failure mode, effects, and harms potentially related to the event have been identified and mitigated.Furthermore, the complaint rate is within the estimated rate in the risk documentation associated with this product.Based on this risk assessment, no new or additional risk evaluation is necessary.Complaint monitoring will continue and additional action will be taken in the event that an adverse trend is identified.No additional action is planned at this time.

Brand Name
PRECICE INTRAMEDULLARY LIMB LENGTHENING SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk boulevard
san diego CA 92121
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23183495
Report Number3006179046-2025-00123
Device Sequence Number10074719
Product Code HSB
UDI-Device Identifier00812258020279
UDI-Public812258020279
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K220234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP10.7-80B305
Device Lot NumberGB1607VAC
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date09/30/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown